My adhd leads me to master bate.. It's ruined the way I see myself and I'm angry I can't find a way out... I used to take meds . It's made me soft. . How do I let myself know it's okay to block all of those asexual feelings. I'm tired.
Nah, guys have been masturbating since before Eve. And gals probably shortly there after. Your ADHD isn't causing it. However, masturbation is a way to relieve stress and people with ADHD typically have a lot of anxiety. And, of course, the ADHD which can cause impulsive actions, might lead to satisfying the need to masturbation more often.
I don't understand the, "I used to take meds . It's made me soft." comment. The meds made you soft?
Point being, I guess, depression and anxiety are very common co-disorders with ADHD. Its sounds like its time for you to talk with a doc who deals with adult ADHD.. There are ways to deal with this (med or otherwise), and you need to start dealing with the problem.
Your last comment, " I'm tired" points to depression. This is something that you do need to deal with. Many times, dealing with the ADHD, can be a very helpful step. Hope this helps.
I also get restless leg syndrome. I wonder if meds help with that.i took depakote, oxy carbezepine zyprexia, and ativan to help me sleep. So I'm always feeling how my heart pounds. And I was hoping some one tell me they feel the same.
Ya, enough sleep is really important. Its also possible that the sleep meds might also be part of the problem. I would have to look them up. Here are some ways to get a better nights sleep. Perhaps one of them might work for you.
And, of course, timing your ADHD med so it is out of your system before you go to bed is really important. And, if you can, get some exercise! It will help with sleep, depression, and even the ADHD.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.